# SDR IVSA078430

- Difficulty date: April 9, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Aircraft: N7101J
- Make and model: Robsin R22
- Aircraft serial: 3005
- Aircraft time: 695 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Part serial: 6814
- Condition: Stretched
- Location: Eng To Rotor
- Part time: 3 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BELTS WERE REPLACED DURING 100HR INSPECTION AFTER 693.3 HOURS TSI.  FAN WHEEL WAS BALANCED AND RUNUP WAS NORMAL.   FIRST FLIGHT OF APPROXIMATELY 2 HOURS WAS UNEVENTFUL.  DURING SECOND FLIGHT PILOT REPORTED CLUTCH LIGHT FLICKERED ON AND OFF SEVERAL TIMES.  ON INSPECTION AFTER PRECAUTIONARY LANDING, BELTS WERE FOUND STRETCHED TO THE POINT THAT OVER LIMIT SWITCH DEACTIVATED THE SYSTEM. SYSTEM INSPECTED WITH NO FAULTS FOUND OTHER THAN BELT STRETCH BEYOND LIMITS.  NEW BELTS WERE INSTALLED AND ADJUSTED.  FAN WHEEL BALANCE CHECKED.
